Hierarchical graph transformation

Drewes, F., Hoffmann, B. and Plump, D. (2002) Hierarchical graph transformation. Journal of Computer and System Sciences, 64 (2). pp. 249-283. ISSN 0022-0000



  • Drewes, F.
  • Hoffmann, B.
  • Plump, D.
  • Published: March 2002
Institution: The University of York
Academic Units: The University of York > Faculty of Sciences (York) > Computer Science (York)
Depositing User: York RAE Import
Date Deposited: 23 Apr 2009 14:58
Last Modified: 23 Apr 2009 14:58
Published Version: http://dx.doi.org/10.1006/jcss.2001.1790
Status: Published
Publisher: Elsevier Science B.V.
Identification Number: https://doi.org/10.1006/jcss.2001.1790

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export